# SDR WX0A2025020732302

- Difficulty date: February 7, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N189NV
- Make and model: Airbus A320-214
- Aircraft serial: 5687
- Aircraft time: 31,739 hours, 21,652 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) ALL FOUR FA'S AND SOME PASSENGERS COMPLAINED OF PUNGENT SMELL AND DIRTY SOCK SMELL. FO'S HAVE EYES BURNING, RED EYES, NOSE AND THROAT BURNING AND WHERE COGHING IN AFT GALLEY AND LAST 5 ROWS OF AIRCRAFT, SMELL DID NOT CLEAR UP. / PERFORMED PHASE 1 T/C 21-000-001 FOUND ODOR TO BE COMING FROM PACK 1 SEE LOGPAGE 1900527 FOR PACK 1 DEFERAL. LEVEL 2 T/C #21-000-002 C/W, THIS CLEARS MDDR #207019. (RESOLVED ON W/O: 514197 TASKCARD: NR-00001 ) C/W LEVEL 3 TC 21-000-003.ITEM: 1C/W LEVEL 3 TC 21-000-003.
